# SDR HEEA966551

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50293
- Make and model: Bolkms BO105S
- Aircraft serial: S677
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 6607190A
- Condition: Failed
- Location: Xmsn
- Part time: 160 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SWITCH CONTACTS WILL NOT OPEN OR CLOSE.  T-OIL LIGHT ILLUMINATED IN FLIGHT.
